Items where Author is "Tuneski, Nikola"

Group by: Item Type | No Grouping
Number of items: 8.

Article

Karamazova, Elena and Tuneski, Nikola (2019) Extension of Some Results of Inequality Relations Involving Multivalent Functions. Southeast Asian Bulletin of Mathematics, 43 (1). pp. 61-66.

Karamazova, Elena and Tuneski, Nikola (2019) A result by Silverman transferred on multivalent functions. Acta Universitatis Apulensis, 59. pp. 45-51. ISSN 1582-5329

Karamazova, Elena and Tuneski, Nikola (2016) Some inequality relations involving multivalent functions. Advances in Mathematics: Scientific Journal, 5 (1). pp. 45-50. ISSN 1857-8365

Tuneski, Nikola and Darus, Maslina and Gelova, Elena (2014) Simple sufficient conditions for bounded turning. Rendiconti del seminario matematico della Università di Padova, 132. pp. 231-238. ISSN 0041-8994

Tuneski, Nikola and Darus, Maslina and Gelova, Elena (2012) Simple sufficient conditions for bounded turning. International Symposium on Geometric Function Theory and Applications (8th).

Tuneski, Nikola and Darus, Maslina and Gelova, Elena (2012) Simple criteria for bounded turning of an analytic function. Advances in Mathematics: Scientific Journal, 1 (2). pp. 87-93. ISSN 1857-8365

Conference or Workshop Item

Karamazova, Elena and Tuneski, Nikola (2016) Some inequality relations involving multivalent functions. In: 11th International Symposium Geometric Function Theory And Applications, 24-27 August, 2015, Ohrid, Republic of Macedonia.

Project

Jolevska-Tuneska, Biljana and Tuneski, Nikola and Atanasova-Pacemska, Tatjana and Lazarova, Limonka and Miteva, Marija (2016) Introduction of New Space of Distributions and its Application. [Project] (In Press)

This list was generated on Fri Jun 18 09:29:54 2021 CEST.